# SDR DXTA2021102751020

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 4,161 hours, 2,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH NO POWER ON AIRCRAFT, FORWARD CABIN EMERGENCY LIGHTS ARE ON. PHOTO ATTACHED. // SIGNOFF // RECYCLED EMERGENCY LIGHT SWITCH WITH NO HELP THEN RESET THE INERTIA SWITCH IAW CE-680A AMM 33-50-11. RECHARGED AIRCRAFT BATTERIES IAW CE-680A AMM 24-30-0. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
